Journal article icon

Journal article

Holonomic and perverse logarithmic D-modules

Abstract:

We introduce the notion of a holonomic D-module on a smooth (idealized) logarithmic scheme and show that Verdier duality can be extended to this context. In contrast to the classical case, the pushforward of a holonomic module along an open immersion is in general not holonomic. We introduce a “perverse” t-structure on the category of coherent logarithmic D-modules which makes the dualizing functor t-exact on holonomic modules. Conversely this t-exactness characterizes holonomic modules among...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.aim.2019.02.016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Department:
Unknown
Role:
Author
ORCID:
0000-0003-2781-0524
More from this funder
Name:
National Science Foundation
Grant:
1638352
More from this funder
Name:
Giorgio and Elena Petronio Fellowship Fund
Publisher:
Elsevier
Journal:
Advances in Mathematics More from this journal
Volume:
346
Pages:
510-545
Publication date:
2019-02-14
Acceptance date:
2019-02-04
DOI:
EISSN:
1090-2082
ISSN:
0001-8708
Language:
English
Keywords:
Pubs id:
pubs:1037509
UUID:
uuid:0b20f45e-3fdd-4d56-a65b-f986ba7e6c8d
Local pid:
pubs:1037509
Source identifiers:
1037509
Deposit date:
2019-08-09

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP